The Hilbert–Rohn method and the removal of singular points of real algebraic curves
Doklady Akademii Nauk, Tome 281 (1985) no. 1, pp. 33-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_281_1_a5,
author = {E. I. Shustin},
title = {The {Hilbert{\textendash}Rohn} method and the removal of singular points of real algebraic curves},
journal = {Doklady Akademii Nauk},
pages = {33--36},
year = {1985},
volume = {281},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_281_1_a5/}
}
E. I. Shustin. The Hilbert–Rohn method and the removal of singular points of real algebraic curves. Doklady Akademii Nauk, Tome 281 (1985) no. 1, pp. 33-36. http://geodesic.mathdoc.fr/item/DAN_1985_281_1_a5/